American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 181 to 210 of 380 found      Go to page: << < 4 5 6 7 8 9 10 > >>

[181] Carlos Pérez. Sharp weighted inequalities for the vector-valued maximal function. Trans. Amer. Math. Soc. 352 (2000) 3265-3288. MR 1695034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[182] Jacek Dziubanski. Spectral multiplier theorem for $H^1$ spaces associated with some Schrödinger operators. Proc. Amer. Math. Soc. 127 (1999) 3605-3613. MR 1676352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[183] David K. Watson and Richard L. Wheeden. Norm estimates and representations for Calderón-Zygmund operators using averages over starlike sets. Trans. Amer. Math. Soc. 351 (1999) 4127-4171. MR 1603994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[184] Jesús Bastero, Mario Milman and Francisco J. Ruiz. Rearrangement of Hardy-Littlewood maximal functions in Lorentz spaces. Proc. Amer. Math. Soc. 128 (2000) 65-74. MR 1641637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[185] Zhijian Wu. Strong type estimate and Carleson measures for Lipschitz spaces. Proc. Amer. Math. Soc. 127 (1999) 3243-3249. MR 1637452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[186] N. J. Kalton and I. E. Verbitsky. Nonlinear equations and weighted norm inequalities. Trans. Amer. Math. Soc. 351 (1999) 3441-3497. MR 1475688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[187] Der-Chen Chang, Galia Dafni and Elias M. Stein. Hardy spaces, BMO, and boundary value problems for the Laplacian on a smooth domain in $\mathbf R^N$. Trans. Amer. Math. Soc. 351 (1999) 1605-1661. MR 1458319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[188] John E. Gilbert and Andrea R. Nahmod. Hardy spaces and a Walsh model for bilinear cone operators. Trans. Amer. Math. Soc. 351 (1999) 3267-3300. MR 1665331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[189] Piotr Hajlasz. Pointwise Hardy inequalities. Proc. Amer. Math. Soc. 127 (1999) 417-423. MR 1458875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[190] E. I. Berezhnoi. Two-weighted estimations for the Hardy-Littlewood maximal function in ideal Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 79-87. MR 1622773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[191] Hans P. Heinig and Sichun Wang. Maximal function estimates of solutions to general dispersive partial differential equations. Trans. Amer. Math. Soc. 351 (1999) 79-108. MR 1458324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[192] Christopher D. Sogge. Concerning Nikodym-type sets in 3-dimensional curved spaces. J. Amer. Math. Soc. 12 (1999) 1-31. MR 1639543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[193] Y.-S. Han. Plancherel-Pôlya type inequality on spaces of homogeneous type and its applications. Proc. Amer. Math. Soc. 126 (1998) 3315-3327. MR 1459123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[194] Terence Tao, Ana Vargas and Luis Vega. A bilinear approach to the restriction and Kakeya conjectures. J. Amer. Math. Soc. 11 (1998) 967-1000. MR 1625056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[195] Michael Christ and Alexander Kiselev. Absolutely continuous spectrum for one-dimensional Schrödinger operators with slowly decaying potentials: Some optimal results. J. Amer. Math. Soc. 11 (1998) 771-797. MR 1621882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[196] Joan Cerdà and Joaquim Martín. Conjugate Hardy's inequalities with decreasing weights. Proc. Amer. Math. Soc. 126 (1998) 2341-2344. MR 1443375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[197] Igor E. Verbitsky and Richard L. Wheeden. Weighted norm inequalities for integral operators . Trans. Amer. Math. Soc. 350 (1998) 3371-3391. MR 1443202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[198] Michael Brian Korey. Carleson conditions for asymptotic weights. Trans. Amer. Math. Soc. 350 (1998) 2049-2069. MR 1422902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[199] Jacek Dziubanski. Triebel-Lizorkin spaces associated with Laguerre and Hermite expansions. Proc. Amer. Math. Soc. 125 (1997) 3547-3554. MR 1403122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[200] Jim Qile Sun. The modular inequalities for a class of convolution operators on monotone functions. Proc. Amer. Math. Soc. 125 (1997) 2293-2305. MR 1389538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[201] H. Aimar, L. Forzani and F. J. Martín-Reyes. On weighted inequalities for singular integrals. Proc. Amer. Math. Soc. 125 (1997) 2057-2064. MR 1376747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[202] Shiying Zhao. Weighted weak-type inequalities for the maximal function of nonnegative integral transforms over approach regions. Proc. Amer. Math. Soc. 125 (1997) 2013-2020. MR 1372047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[203] David Cruz-Uribe SFO. A new proof of the two weight norm inequality for the one-sided fractional maximal operator. Proc. Amer. Math. Soc. 125 (1997) 1419-1424. MR 1389511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[204] José A. Raposo and Javier Soria. Best approach regions for potential spaces. Proc. Amer. Math. Soc. 125 (1997) 1105-1109. MR 1363181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[205] J. Michael Wilson. A two-parameter ``Bergman space'' inequality. Proc. Amer. Math. Soc. 125 (1997) 755-762. MR 1415376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[206] Earl Berkson and T. A. Gillespie. Mean-boundedness and Littlewood-Paley for separation-preserving operators. Trans. Amer. Math. Soc. 349 (1997) 1169-1189. MR 1407694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[207] Eleonor Harboure, Oscar Salinas and Beatriz Viviani. Boundedness of the fractional integral on weighted Lebesgue and Lipschitz spaces. Trans. Amer. Math. Soc. 349 (1997) 235-255. MR 1357395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[208] W. Schlag. A generalization of Bourgain's circular maximal theorem. J. Amer. Math. Soc. 10 (1997) 103-122. MR 1388870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[209] Wo-Sang Young. Almost everywhere convergence of lacunary partial sums of Vilenkin-Fourier series. Proc. Amer. Math. Soc. 124 (1996) 3789-3795. MR 1346995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[210] Hiro-o Kita. On maximal functions in Orlicz spaces. Proc. Amer. Math. Soc. 124 (1996) 3019-3025. MR 1376993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 181 to 210 of 380 found      Go to page: << < 4 5 6 7 8 9 10 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia